# SDR TWAA9615502

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 2530 · Buffet/Galleys
- Part: Serving Cart
- Part number: 88011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 2 - DURING CRUISE, HAD A BURNING ODOR FROM AISLE SERVING CART, POSITION 1 IN 'B' GALLEY.  FOUND DEFECTIVE AISLE SERVING CART, MFG P/N 8801-1.  REPLACED AISLE SERVING CART.  GALLEY AND SERVING CART OPERATION THEN CHECKED NORMAL.  (M)
